Hokkaido Mathematical Journal

Korovkin type approximation theorems on the disk algebra

Go HIRASAWA, Keiji IZUCHI, and Kazuhiro KASUGA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 29, Number 1 (2000), 103-117.

Dates
First available in Project Euclid: 22 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1350912959

Digital Object Identifier
doi:10.14492/hokmj/1350912959

Mathematical Reviews number (MathSciNet)
MR1745505

Zentralblatt MATH identifier
0961.41015

Citation

HIRASAWA, Go; IZUCHI, Keiji; KASUGA, Kazuhiro. Korovkin type approximation theorems on the disk algebra. Hokkaido Math. J. 29 (2000), no. 1, 103--117. doi:10.14492/hokmj/1350912959. https://projecteuclid.org/euclid.hokmj/1350912959


Export citation